Non-singular deformations of singular spaces with normal crossings

Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 209)


Rational Curve Complex Space Normal Bundle Rational Curf Structure Sheaf 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    Hironaka, H. Resolution of singularities of an algebraic variety over a field of characteristic zero: I–II, Ann. of Math. 79, 109–326 (1964)MathSciNetCrossRefzbMATHGoogle Scholar
  2. [2]
    Kodaira, K. On compact analytic surfaces, II, Ann. of Math. 77, 563–626 (1963)CrossRefzbMATHGoogle Scholar
  3. [3]
    Morrow, J. Non-singular deformations of singular spaces, to appear.Google Scholar

Copyright information

© Springer-Verlag Berlin · Heidelberg 1971

Authors and Affiliations

There are no affiliations available

Personalised recommendations